Please use this identifier to cite or link to this item:
Title: Singularidades unidimensionales de una superficie algebraica
Author: Casas Alvero, Eduardo
Keywords: Geometria algebraica
Algebraic geometry
Issue Date: 1978
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 1978, vol. 29, núm. 1, p. 21-42
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
3854.pdf1.78 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.